SOME FIXED POINT AND COMMON FIXED POINT RESULTS IN L- SPACES

Archana Agrawal, Manoj Kumar Shukla

Abstract


In the present paper we have investigated fixed point and common fixed point theorems in -spaces as many other mathematicians Yeh [13], Singh [10], Pachpatte [6], Pathak and Dubey [7], Patel, Sahu and Sao [8], Patel and Patel [9], Som [11], Sao [12] worked for L- spaces.

AMS Subject Classification: 47 H10, 54H25

 


Keywords


Fixed point, Common fixed point, Separated L- space.

Full Text:

PDF

References


. Bhardwaj, R.K., Rajput, S.S. and Yadava, R.N. “Some fixed point and common fixed point theorems in L- spaces” International Journal of Mathematical Analysis 2(2008) 307-314.

. Iseki, K. “Some fixed point theorems in L- spaces” Maths seminar notes Kobe University 3 (1975)1-11.

. Jain, R.K. and Sahu, H.K. “A related fixed point theorem in two L- spaces” Pure and Applied Mathematica Sciences 1-2 (1995) 111-115.

. Kashara, S. “Some fixed point and Coincidence theorems in L- spaces” Mathematics seminar notes 3(1975) 201-211..

. Kashara, S. “Some fixed point and Coincidence theorems in L- spaces” Mathematics seminar notes 3(1975)182-187.

. Pachpatte, B.G. “Common fixed point theorems for certain mappings in L- spaces” Journal of M.A.C.T. 13(1980)55-58.

. Pathak, H.K. and Dube, R.P. “Common fixed point of three commuting mappings in L- spaces” Acta Ciencia Indica 15 (1989)155-159.

. Patel,R.N., Sahu, D.P. and Sao, G.S. “A common fixed point theorem for certain mappings in L- spaces” Acta Ciencia Indica 30 (2004) 771-774.

. Patel, R.N. and Patel, D. “Common fixed point theorem for certain mappings in L- spaces” Acta Ciencia Indica 30 (2004) 797-800.

. Singh, S.L. “Some common fixed point theorems in L- spaces” Mathematics Seminar notes 7 (1979) 91-97

. Som, T. and Mukherjee, R.N. “Fixed point theorems in L- spaces” Ind. J. Pure Appl. Math.14 (1983) 653-640.

. Sao, G. S. “Common fixed point theorem for nonlinear contraction mappings on L- spaes” Acta Ciencia Indica 31 (2005) 1165-1170

. Yeh, C.C. “Some fixed point theorems in L-spaces” Indian Journal of Pure and Appl. Math. 9(10) (1978) 993-995.




DOI: https://doi.org/10.26483/ijarcs.v9i3.6121

Refbacks

  • There are currently no refbacks.




Copyright (c) 2018 International Journal of Advanced Research in Computer Science